# SDR DL73K001352

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- Aircraft time: 43,444 hours, 35,218 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR LIGHT ON SHORTLY AFTER T/O, INTERMITTENT AT 1ST, AS ALT INCREASED LIGHT STAYED ON LONGER.  NO NOTICEABLE PRESSURIZATION PROBLM NOTED.  ADJUSTED DOOR PROX SWITCH.
